MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Internal Organ Perforation (1987)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advantage system device was implanted during a tension-free vaginal tape placement with cystoscopy procedure performed on (b)(6) 2019, for the treatment of stress urinary incontinence.The patient tolerated the procedure well.On (b)(6) 2019, the patient had a cystoscopy and removal of tension-free vaginal tape procedure due to a bladder perforation.During the procedure, the cystoscope was performed and a small area where tape was visualized on the right side of the bladder just inside the bladder neck.Ther was a minimal amount of clot present.The vaginal tape was visualized without difficulty and was removed easily.The patient was awakened, extubated, and transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2019, was chosen as the best estimate based on the date of the revision surgery.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: imdrf patient code e211401 captures the reportable event of bladder perforation.Imdrf patient code e0505 captures the reportable event of minimal amount of clot.Imdrf impact code f2303 captures the reportable event of removal of tension-free vaginal tape.

Brand Name
ADVANTAGE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key18007863
Report Number3005099803-2023-05772
Device Sequence Number17805095
Product Code OTN
UDI-Device Identifier08714729470274
UDI-Public08714729470274
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model NumberM0068502000
Device Catalogue Number850-200
Device Lot Number0022180865
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale